Items where Author is "LLESHI POLLOZHANI, Ferzije"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

LLESHI POLLOZHANI, Ferzije and RASIMI, Krutan and SADIKI, Flamure and BEXHETI, Bedrije (2022) METRIZABILITY OF TOPOLOGICAL SPACES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 114-120. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

This list was generated on Tue May 28 23:22:55 2024 CEST.